Skip to Content

Join the 'Tribenzor' group to help and get support from people like you.

Tribenzor Questions

We found 14 questions associated with the 'Tribenzor' topic.

Tribenzor - Even w/ discount card, the $180.00 for a 90 day supply is becoming cost prohibited?

Posted 16 Aug 2015 by medictionstrained 1 answer

Are there any alternatives or additional coupons available?

What foods should I avoid while taking tribenzor?

Posted 26 Dec 2013 by yankeechic20 2 answers

I've heard that pineapple interferes with high blood pressure medicine - is this the case with Tribenzor? Are there other foods that should be avoid?

Has anyone else had eye pain and blurred vision while taking Tribenzor and should I continue to take

Posted 15 May 2013 by ahgreb 1 answer

I have been on Tribenzor for 6 months and my vision in my right eye has been really blurred and sometimes the eye itself has a dull pain. Has anyone else had vision problems?

Do tribenzor, benicar, and lisinopril contain some of the same ingredients?

Posted 10 May 2013 by felecia07 1 answer

i have experienced swelling in my upper lip while taking these medicines. I am taking tribenzor now and also experiencing sore muscles.

Can Tribenzor cause an increase in the PSA?

Posted 22 Mar 2013 by heyrich118 1 answer

Tribenzor - I have been on this medicine for over a month and blood pressure great, but I have had?

Posted 16 Jan 2013 by Saddleback 2 answers

... pain on my left side right where my kidney's are. Could this be caused from the medication?

Lopressor HCT - If I am taking 25mg lopressor and I can't get any right away, can I take tribenzor?

Posted 24 Jul 2012 by Carles13 1 answer

can i interact lopressor with tribenzor?

Is it safe to halve tribenzor pills?

Posted 5 Jul 2011 by lecook45 1 answer

Is it safe to halve tribenzor pills and take half in the morning and half in the evening instead of taking one pill a day?

Tribenzor working well for BP, but now have headaches, light headedness, nausea, what should I do?

Posted 24 Sep 2011 by morelandc 2 answers

.I have been taking Tribenzor for three months and it is doing an exceptional job of lowering my bloodpressure. However, I began experiencing headaches, light-headiness, nausea, spurts of hot spells, and muscle spasm. Is this a sign to consult my doctor for a different (lower) dosage or what would ...

When tribenzor is going to launch?

Posted 15 Oct 2010 by shitu 3 answers

Which pharma company in india will launch tribenzor?

Posted 8 Sep 2010 by shitu 2 answers

i need tribezor for analytical work.

When tribenzor is coming in indian market?

Posted 13 Aug 2010 by shitu 1 answer

i want this formulation for analytical work.

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension

Tribenzor Patient Information at Drugs.com